Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 3, p. 339-364
@article{ASENS_2005_4_38_3_339_0,
     author = {Fayad, Bassam and Saprykina, Maria},
     title = {Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {3},
     year = {2005},
     pages = {339-364},
     doi = {10.1016/j.ansens.2005.03.004},
     zbl = {1090.37001},
     mrnumber = {2166337},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_3_339_0}
}
Fayad, Bassam; Saprykina, Maria. Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 3, pp. 339-364. doi : 10.1016/j.ansens.2005.03.004. http://www.numdam.org/item/ASENS_2005_4_38_3_339_0/

[1] Anosov D.V., Katok A.B., New examples in smooth ergodic theory. Ergodic diffeomorphisms, Trans. Moscow Math. Soc. 23 (1970) 1-35. | MR 370662 | Zbl 0255.58007

[2] Fayad B., Weak mixing for reparametrized linear flows on the torus, Ergodic Theory Dynamical Systems 22 (2002) 187-201. | MR 1889570 | Zbl 1001.37006

[3] Fayad B., Analytic mixing reparametrizations of irrational flows, Ergodic Theory Dynamical Systems 22 (2002) 437-468. | MR 1898799 | Zbl 1136.37307 | Zbl 01779081

[4] Fayad B., Katok A., Constructions in elliptic dynamics, Ergodic Theory Dynamical Systems 24 (2004) 1477-1520, (volume dedicated to the memory of Michael Herman). | MR 2104594 | Zbl 1089.37012

[5] Halmos P.R., Lectures in Ergodic Theory, Japan Math. Soc., 1956. | MR 97489 | Zbl 0073.09302

[6] Katok A., Robinson E., Cocycles, cohomology and combinatorial constructions in ergodic theory, in: Smooth Ergodic Theory and Its Applications, Seattle, WA, 1999, Proc. Sympos. Pure Math., vol. 69, American Mathematical Society, Providence, RI, 2001, pp. 107-173. | MR 1858535 | Zbl 0994.37003

[7] Kolmogorov A.N., On dynamical systems with an integral invariant on the torus, Doklady Akad. Nauk SSSR (N.S.) 93 (1953) 763-766. | MR 62892 | Zbl 0052.31904

[8] Moser J., On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965) 286-294. | MR 182927 | Zbl 0141.19407

[9] Saprykina M., Analytic non-linearizable uniquely ergodic diffeomorphisms on T 2 , Ergodic Theory Dynamical Systems 23 (3) (2003) 935-955. | MR 1992672 | Zbl 1059.37030

[10] Šklover M.D., Classical dynamical systems on the torus with continuous spectrum, Izv. Vysš. Učebn. Zaved. Mat. 10 (1967) 113-124. | MR 226147

[11] Windsor A., Minimal but not uniquely ergodic diffeomorphisms, in: Smooth Ergodic Theory and Its Applications, Proc. Sympos. Pure Math., American Mathematical Society, Providence, RI, 2001, pp. 809-824. | MR 1858557 | Zbl 01722427